# SDR GTIA2023040637094

- Difficulty date: April 4, 2023
- Submitted: April 7, 2023
- Operation: Air carrier
- Aircraft: N910NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8668
- Aircraft time: 13,415 hours, 5,644 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 532100003
- Part serial: P771952
- Condition: Low Pressure
- Location: Rh Engine
- Part time: 7,610 hours, 3,211 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, E, A

## Discrepancy

HAD ENG MSG OIL QTY 1.0QTS #2 ENG OIL PRESSURE 150 TEMP 90DEG C AT THAT TIME ECAM #2 ENGINE OIL PRESS LOW AFTER ENG SHUTDOWN THE OIL PRESSURE 6 PSI DURING WINDMILLING--
